Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking lupron. Feeling weak and started sweating. What is the underlying cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1230 Questions
I'm on Lupron every 4 months, I have all the problems from this, sweats, weakness,and other systems caused by this injection, weakness is the worst of them, could I take Ensure to help with this weakness?
Posted Wed, 3 Apr 2013 in General Health
Answered by Dr. Vaishalee Punj 1 hour later
Thanks for asking a query at XXXXXXX

I have read your history. I think weakness in you is being caused by cancer, depression and medicine. It is very important to continue Lupron for you. It is equally important to get appropriate supportive treatment for the side effects of the medicine.

To combat weakness you need extra calories and and nutrition. I think you opted for a good option. Ensure has all the necessary components to deal with nutrition deficit. Boost is another good option.

It is always better to try to use regular food to maintain a person's weight. Extra calories are found in milk products like cheese, butter, cream, ice creams, peanut butter, etc. Incorporate eggs and meat in your diet. Take lots of high calorie foods. Nutritional drinks can be used as a snack or to supplement regular food. It is not a meal replacement.

I will also suggest that you discuss about depression with your physician.

I hope I addressed you concerns. Let me know if I can assist you further.

Take care.

Dr Vaishalee Punj
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor